American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 114 found      Go to page: 1 2 3 4

[31] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Higher codimension and further regularity results. University Lecture Series 35 (2005) 147-151.
Book volume table of contents   
View Article: PDF

[32] Ikuko Miyamoto and Minoru Yanagishita. Some characterizations of minimally thin sets in a cylinder and Beurling-Dahlberg-Sjögren type theorems. Proc. Amer. Math. Soc. 133 (2005) 1391-1400. MR 2111964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] V. V. Karachik. On some special polynomials. Proc. Amer. Math. Soc. 132 (2004) 1049-1058. MR 2045420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Martin T. Barlow and Richard F. Bass. Stability of parabolic Harnack inequalities. Trans. Amer. Math. Soc. 356 (2004) 1501-1533. MR 2034316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Sheldon Axler, Pamela Gorkin and Karl Voss. The Dirichlet problem on quadratic surfaces. Math. Comp. 73 (2004) 637-651. MR 2031398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Hiroaki Aikawa. Positive harmonic functions of finite order in a Denjoy type domain. Proc. Amer. Math. Soc. 131 (2003) 3873-3881. MR 1999936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kensho Takegoshi. A note on divergence of $L^{p}$-integrals of subharmonic functions and its applications. Proc. Amer. Math. Soc. 131 (2003) 2849-2858. MR 1974342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Boo Rim Choe, Hyungwoon Koo and HeungSu Yi. Harmonic Bergman functions as radial derivatives of Bergman functions. Proc. Amer. Math. Soc. 131 (2003) 401-408. MR 1933330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Stephen J. Gardiner and Mary Hanley. Farrell sets for harmonic functions. Proc. Amer. Math. Soc. 131 (2003) 773-779. MR 1937416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard F. Bass. A uniqueness result for harmonic functions. Proc. Amer. Math. Soc. 130 (2002) 1711-1716. MR 1887018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] John Lewis and Andrew Vogel. A symmetry theorem revisited. Proc. Amer. Math. Soc. 130 (2002) 443-451. MR 1862124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] V. I. Fabrikant and G. Dôme. Elementary evaluation of certain infinite integrals involving Bessel functions. Quart. Appl. Math. 59 (2001) 1-24. MR MR1811092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Ross G. Pinsky. A probabilistic approach to positive harmonic functions in a slab with alternating Dirichlet and Neumann boundary conditions. Trans. Amer. Math. Soc. 352 (2000) 2445-2477. MR 1709778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Stephen J. Gardiner. Growth properties of superharmonic functions along rays. Proc. Amer. Math. Soc. 128 (2000) 1963-1970. MR 1646303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] D. H. Armitage. Reflection and uniqueness theorems for harmonic functions. Proc. Amer. Math. Soc. 128 (2000) 85-92. MR 1622753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Hiroaki Aikawa. Integrability of superharmonic functions in a John domain. Proc. Amer. Math. Soc. 128 (2000) 195-201. MR 1622765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shusen Ding. Weighted Caccioppoli-type estimates and weak reverse Hölder inequalities for $A$-harmonic tensors . Proc. Amer. Math. Soc. 127 (1999) 2657-2664. MR 1657719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Krzysztof Burdzy and Thomas S. Salisbury. On minimal parabolic functions and time-homogeneous parabolic $h$-transforms. Trans. Amer. Math. Soc. 351 (1999) 3499-3531. MR 1661309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Francesco Uguzzoni. A Liouville-type theorem on halfspaces for the Kohn Laplacian. Proc. Amer. Math. Soc. 127 (1999) 117-123. MR 1458268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] V. V. Karachik. On one set of orthogonal harmonic polynomials . Proc. Amer. Math. Soc. 126 (1998) 3513-3519. MR 1621957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Stephen J. Gardiner. Mergelyan pairs for harmonic functions. Proc. Amer. Math. Soc. 126 (1998) 2699-2703. MR 1451804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Changsun Choi. A weak-type inequality for differentially subordinate harmonic functions. Trans. Amer. Math. Soc. 350 (1998) 2687-2696. MR 1617340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] J. Korevaar and M. A. Monterie. Approximation of the equilibrium distribution by distributions of equal point charges with minimal energy. Trans. Amer. Math. Soc. 350 (1998) 2329-2348. MR 1473445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Changsun Choi. A weak-type inequality of subharmonic functions. Proc. Amer. Math. Soc. 126 (1998) 1149-1153. MR 1425115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Igor Kukavica and Kaj Nyström. Unique continuation on the boundary for Dini domains. Proc. Amer. Math. Soc. 126 (1998) 441-446. MR 1415331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Shusen Ding. Weighted Hardy-Littlewood inequality for $A$-harmonic tensors. Proc. Amer. Math. Soc. 125 (1997) 1727-1735. MR 1372027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Hiroaki Aikawa. Densities with the mean value property for harmonic functions in a Lipschitz domain . Proc. Amer. Math. Soc. 125 (1997) 229-234. MR 1363444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Stephen J. Gardiner. Representation of continuous functions as sums of Green functions. Proc. Amer. Math. Soc. 124 (1996) 1149-1157. MR 1307519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Wade C. Ramey and HeungSu Yi. Harmonic Bergman Functions on Half-Spaces. Trans. Amer. Math. Soc. 348 (1996) 633-660. MR 1303125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Stephen J. Gardiner. Uniform harmonic approximation of bounded functions. Trans. Amer. Math. Soc. 348 (1996) 251-265. MR 1316850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 114 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia